Connes-amenability of bidual and weighted semigroup algebras

Daws, M (2006) Connes-amenability of bidual and weighted semigroup algebras. Mathematica Scandinavica, 99 (2). 217 - 246. ISSN 0025-5521

Abstract

Metadata

Authors/Creators:
  • Daws, M
Copyright, Publisher and Additional Information: (c) 2006, Institut for Matematik, Aarhus Universitet. This is an author produced version of a paper published in Mathematica Scandinavica. Uploaded with permission from the publisher.
Keywords: Discrete Convolution-Algebras; Dual Banach-Algebras; Virtual Diagonals; Predual Bimodule
Dates:
  • Published: 2006
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Dec 2013 11:08
Last Modified: 15 Sep 2014 02:36
Published Version: http://www.mscand.dk/
Status: Published
Publisher: Institut for Matematik, Aarhus Universitet

Share / Export